# SDR NSVA2011018

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft serial: 356
- Aircraft time: 31,098 hours, 36,333 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Loose
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW HAD A GEAR UNSAFE WARNING, BUT DID HAVE THREE GREEN.  THE CREW REFERENCED THE QRH AND CONTINUED TO IAH.  AN EMERGENCY WAS DECLARED, THE CABIN WAS PREPARED FOR AN EMERGENCY AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  THE A/C WAS OTS ON THE RUNWAY 33R AND WAS TOWED TO THE HANGAR.  PASSENGERS WERE REMOVED AND TRANSPORTED TO THE GATE VIA BUS.  FOUND LEFT NOSE WHEEL LOOSE, IN WORK CHANGING NOSE AXLE.
